# SDR GTIA040518

- Difficulty date: May 28, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N830NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Engine: Pwa JT8D*
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Misrouted
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY/SLIDE COVER CABLE TO GIRT BAR ROUTED IMPROPERLY.  ROUTED GIRT BAR CABLE.
